# SDR DALA2025082206271

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63535
- Aircraft time: 19,611 hours, 7,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7419396) 11D SEAT MOUNTED LED EMERGENCY LIGHT INOP. R & R LIGHT ASSY IAW B737 AMM 33-51. OK FOR SVC.
